# SDR Y2PA20060018

- Difficulty date: September 1, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N215US
- Make and model: Doug DC-9-32
- Aircraft serial: 47480
- Aircraft time: 82,560 hours, 72,760 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 370
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EC INSPECTION PER AD 2002-26-10 S/B 53-277R1 FOUND A .25 INCH CRACK ON THE FORWARD PIT DOOR JAMB, UPPER FORWARD CORNER.
